Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dark blackish dry skin under left breast, itchy, hot. Any suggestions?

I have a dark blackish dry skin under my left breast it's like a bruise kind of and it was itchy so I put powder on it and it's began to peel so I whipped it with a towel n tried to peel the dry skin off but it started to hurt so now it's likes hot feeling in the spot. I noticed it Sunday once I gotten up. I tried to look it up but can't find anyone with the same thing as mine
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
From history it seems that you might be having fungal infection, which is common at this site.
Apply anti-fungal cream locally.
Keep this area perspiration less, dry and airy.
Another possibility of having some allergy rash due to wearing synthetic bra.
You can use triple acting cream instead anti-fungal cream.
Ok and take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor